# SDR DALA2024101009903

- Difficulty date: October 2, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR STRUCTURE, FLOOR SUPPORT STA 328-STA 344 LBL 13 WL 208 CORRODED. REPLACED PART IAW B737-800 SRM 51-40-02-0G.
